Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Acen, tubal ligation done, huge bumps, prescribed me benzoyl peroxide gel. Suggestion?

Hello DR,

I am having severe acne and nothing seems to be working for me i had tubal ligation in January, and ive never had acne before now im getting these huge bumps all over my cheeks my skin looks horrible ive seen my Dr who prescribed me benzoyl peroxide gel it seemed to work for like a week but stopped. please help!! thanks Nicole
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hi welcome to HCM
-hi i had gone through your query and understand your concerns. i would suggest
you taking Homeopathic medicines gives safe and permanent cure for your complaints along with management.

management include;

-proper cleansing
-avoid use of cosmetics
-avoid picking pimple
-relaxation
-avoid constipation
-diet rich in salads and fruits

treatment;

i see similar cases esp among young females who visit my clinic for treatment,
Usually in such cases I will give treatment for my patients in the following manner...ASTERIA RUBENS, KALI BROM 30 potency alternatively qid usually gets better result

consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints
I hope this is helpful for you, thank you          
Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor